POINCARE CHAOS FOR A HYPERBOLIC QUASILINEAR SYSTEM

Download
2019-01-01
Akhmet, Marat
Fen, M. O.
Tleubergenova, M.
Zhamanshin, A.
The existence of unpredictable motions in systems of quasilinear differential equations with hyperbolic linear part is rigorously proved. We make use of the topology of uniform convergence on compact sets and the contraction mapping principle to prove the existence of unpredictable motions. Appropriate examples with simulations that support the theoretical results are provided.

Citation Formats
M. Akhmet, M. O. Fen, M. Tleubergenova, and A. Zhamanshin, “POINCARE CHAOS FOR A HYPERBOLIC QUASILINEAR SYSTEM,” MISKOLC MATHEMATICAL NOTES, vol. 20, no. 1, pp. 33–44, 2019, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/39119.